RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 297, Number 6, Pages 1311–1314 (Mi dan7852)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Construction of finite Riemann surfaces from the boundary curve

S. R. Nasyrov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (557 kB)

English version:
Doklady Mathematics, 1988, 36:3, 612–616

Bibliographic databases:
UDC: 517.54
Presented: М. М. Лаврентьев
Received: 28.04.1986

Citation: S. R. Nasyrov, “Construction of finite Riemann surfaces from the boundary curve”, Dokl. Akad. Nauk SSSR, 297:6 (1987), 1311–1314; Dokl. Math., 36:3 (1988), 612–616

Citation in format AMSBIB
\Bibitem{Nas87}
\by S.~R.~Nasyrov
\paper Construction of finite Riemann surfaces from the boundary curve
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 297
\issue 6
\pages 1311--1314
\mathnet{http://mi.mathnet.ru/dan7852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925533}
\zmath{https://zbmath.org/?q=an:0664.30040}
\transl
\jour Dokl. Math.
\yr 1988
\vol 36
\issue 3
\pages 612--616


Linking options:
  • http://mi.mathnet.ru/eng/dan7852
  • http://mi.mathnet.ru/eng/dan/v297/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov, “Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection”, Math. Notes, 63:2 (1998), 253–255  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. R. Nasyrov, “Riemann surfaces bounded by curves with given projections of branch points”, Russian Math. (Iz. VUZ), 48:8 (2004), 45–58  mathnet  mathscinet  zmath
  • Number of views:
    This page:20
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020